# SDR SWAA2021041262818

- Difficulty date: March 17, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N289CT
- Make and model: Boeing 737-7H4
- Aircraft serial: 36633
- Aircraft time: 45,573 hours, 27,326 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

# 1 SEAT TRACK F.S. 520 HAS WEAR MARKS ON LUG. / REPAIRED SEAT TRACK PER SRM 53-00-52-2R-4.
